# SDR JYDR20220120016

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 50,283 hours, 18,168 cycles
- Engine: Pwa JFTD12A4A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: None
- Part number: 643510382003
- Condition: Broken
- Location: #2
- Part time: 20,877 hours
- Component: Shaft & Wheel A, Skrsky
- Component part number: 643510382301
- Stage of operation: EX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHILE LANDING FROM A HOVER, AS THE WHEELS TOUCHED DOWN A VIBRATION WAS FELT. PILOTS PULLED EACH ENGINE BACK SEPARATELY AND FOUND VIBRATION COMING FROM #2 ENGINE. AFTER AIRCRAFT SECURE MECHANICS FOUND A PIECE MISSING FROM #2 ENGINE TO MAIN GEAR BOX DRIVE SHAFT ASSY. PIECE WAS MISSING FROM OUTER TORQUE WHEEL AND NOT THE DRIVE SHAFT. PART WILL BE RETURNED TO THIS REPAIR STATION FOR INVESTIGATION. MANUFACTURE HAS BEEN NOTIFIED AND WILL PARTICIPATE IN INVESTIGATION.
